Knowing the signs of opioid withdrawal is helpful for those who are attempting to take the step to quit drugs. Drug addiction is a challenging predicament as it is, but not knowing what to expect can compound the problem. For many people, it’s the fear of the unknown that holds them back from quitting drugs. They worry about what they may experience during withdrawal. They may have heard stories from others or read things online but they don’t know what to think.
While it’s true that going through the withdrawal process is one of the more difficult parts of quitting drugs, with education, understanding, and compassionate care, you can put your fears behind you. By understanding the signs of opioid withdrawal, knowing what to expect, and having the aid of opioid detox centers in New Hampshire, you will be better able to handle the symptoms.
Factors That Effect Opioid Withdrawal
Every person experiences the symptoms of opioid withdrawal differently. Some people are more sensitive to changes in their bodies, while others have a higher tolerance for physical distress. Furthermore, the signs of opioid withdrawal can vary based on how long a person has been taking opioids and how much they’ve been taking. Therefore, there is not any one particular experience that will fit all drug users. However, when you stop taking opioids, your body will experience some uncomfortable symptoms.
The timeframe of when you will begin experiencing symptoms is based on whether you were taking short-acting opioids such as heroin or long-acting opioids such as methadone. The short-acting opioids produce symptoms sooner but are intense, while the long-acting opioids could take over a day before withdrawal occurs. In both cases, you want to come to our medical detox center NH where nurses can make sure the detoxification process is done safely and more comfortably.
What Are the Signs of Opioid Withdrawal?
The signs of opioid withdrawal are similar whether you are taking short or long-acting opioids. They are as follows:
- Stomach upset, nausea, or diarrhea
- Body aches and pains
- Restlessness and cravings
- Irritability or other mood changes
- Fever or chills
- Increased heart rate
The symptoms will usually peak approximately three days after they begin and the most intense symptoms will last a few days. Then, you can expect more mild symptoms to continue for another week or ten days.
Treatment for Opioid Withdrawal
If you participate in medical detox for opioid addiction, your withdrawal will be less intense. The team of therapists and medical professionals will make sure you ease off opioids in a safe manner so your body is not shocked. Therefore, your symptoms won’t be as difficult to handle. In addition, the rehab staff will be there to ensure that you have the emotional and physical support you need during this time.
At Granite Recovery, you will get the help and comfort you desire while going through the rehab process. Discover how revived you’ll feel once you are off opioids. We personalize our rehab treatment program to fit each situation. Whether you want a full residential treatment program or are looking for an intensive outpatient program, we have a wide variety of options from which to choose. Additionally, we specialize in several therapy programs, such as:
- Cognitive Behavioral Treatment
- Dialectical Behavioral Treatment
- Experiential Therapy
- Holistic Addiction Therapy
- Gestalt Therapy Program
- Depression Therapy Treatment
Our compassionate team of clinicians is prepared to walk the extra mile with you to ensure you make the journey successfully. Our top care facilities are equipped to treat a broad range of needs using holistic therapy as well as other types of therapies.
Take the next step in the rehab process by attending our detox program. Now that you understand what the signs of opioid withdrawal are, you don’t have to fret over it. You can overcome the difficulties by getting the help you need at a quality rehab facility such as the Granite Recovery Centers. Contact us at 855.712.7784, and we’ll get you on the road to recovery.